Alert archive / North Dakota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 49, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 20, 2025, 7:04 PM MDT for 6 counties in North Dakota. It was in force for 56 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2025, 7:04 PM MDT (01:04 UTC)
- Expired
- Jun 20, 2025, 8:00 PM MDT
- In force
- 56 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Dunn County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Oliver County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 55 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 7:27 PM MDT | TSTM WND DMG | 7 Wsw Glen Ullin, ND | Reports an empty 1200 gallon plastic water tank, approximately 5 feet high, blown three quarters of a mile away from property. Time estimated based on radar. |
| Jun 20, 7:28 PM MDT | TSTM WND DMG | Glen Ullin, ND | Downed cottonwood. Relayed via social media with a radar estimated time. |
| Jun 20, 7:30 PM MDT | TSTM WND DMG | Stanton, ND | Social media report of shingles and siding off. |
| Jun 20, 7:40 PM MDT | TSTM WND DMG | 1 Sse Sweet Briar Lake, ND | Photos of downed trees on Highway 10 relayed through social media. Time estimated from radar. |
| Jun 20, 7:40 PM MDT | TSTM WND DMG | 9 W Hannover, ND | Photo relayed through social media of multiple trees broken. Time estimated from radar. |
| Jun 20, 7:40 PM MDT | TORNADO | 6 Nw New Salem, ND | Photo of tornado from public matches up with reports of sightings from New Salem area, and corroborated with radar data. No damage reported. |
| Jun 20, 7:45 PM MDT | TSTM WND DMG | 4 N New Salem, ND | Public relayed photos of large tree snapped towards the base, and another tree that fell onto a house. Time estimated from radar. |
| Jun 20, 7:47 PM MDT | TSTM WND GST 78 | 5 Sw Judson, ND | 10 meter measured gust NDAWN station New Salem 6NE. |
| Jun 20, 7:55 PM MDT | TSTM WND DMG | 6 Nnw Sweet Briar Lake, ND | About a mile of power lines down along County Road 84. Time estimated from radar. |
| Jun 20, 7:57 PM MDT | TORNADO | 7 N Sweet Briar Lake, ND | QLCS tornado damage reported through social media. Damage track starts approximately 6 miles north-northwest of Sweet Briar Lake and approximately 9 minutes prior to this LSR time. The tornado then tracked east-northeast and impacted 3 farmsteads, then continu |
| Jun 20, 8:00 PM MDT | TSTM WND GST 70 | 2 Nw New Salem, ND | NDDOT Sensor near New Salem. |
| Jun 20, 8:04 PM MDT | TSTM WND GST 76 | 5 Sse Center, ND | Center NDAWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 2:46 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 20, 6:54 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1726 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1897 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 480 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 26.8
The text
As transmitted.
335
WUUS53 KBIS 210104
SVRBIS
NDC025-055-057-059-065-089-210200-
/O.NEW.KBIS.SV.W.0049.250621T0104Z-250621T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
804 PM CDT Fri Jun 20 2025
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Southeastern Dunn County in southwestern North Dakota...
Central McLean County in south central North Dakota...
Northwestern Morton County in south central North Dakota...
Northeastern Stark County in southwestern North Dakota...
Oliver County in south central North Dakota...
Mercer County in south central North Dakota...
* Until 900 PM CDT/800 PM MDT/.
* At 804 PM CDT/704 PM MDT/, severe thunderstorms were located along
a line extending from 7 miles north of Halliday to 9 miles
southeast of Marshall to 7 miles south of Richardton, moving east
at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Mandan, Beulah, Hazen, Washburn, New Salem, Glen Ullin, Underwood,
Hebron, Center, Richardton, Stanton, Zap, Riverdale, Halliday,
Golden Valley, Taylor, Dunn Center, Pick City, Almont, and Dodge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
A Tornado Watch remains in effect until 300 AM CDT/200 AM MDT/ for
south central North Dakota.
&&
LAT...LON 4672 10235 4753 10269 4757 10123 4716 10095
4716 10097 4713 10094 4709 10094 4704 10088
4701 10088 4698 10094 4672 10099
TIME...MOT...LOC 0104Z 285DEG 42KT 4746 10232 4702 10223 4678 10226
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
HOLLAN1 follow-up statement
775
WWUS53 KBIS 210142 RRA
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
842 PM CDT Fri Jun 20 2025
NDC025-089-210152-
/O.CAN.KBIS.SV.W.0049.000000T0000Z-250621T0200Z/
Dunn ND-Stark ND-
842 PM CDT Fri Jun 20 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUNN AND
NORTHEASTERN STARK COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for south central
North Dakota.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southwestern North Dakota.
&&
LAT...LON 4672 10209 4698 10210 4698 10214 4733 10214
4733 10221 4755 10220 4757 10123 4716 10095
4716 10097 4713 10094 4709 10094 4704 10088
4701 10088 4698 10094 4672 10099
TIME...MOT...LOC 0142Z 285DEG 42KT 4735 10170 4691 10161 4667 10165
$$
NDC055-057-059-065-210200-
/O.CON.KBIS.SV.W.0049.000000T0000Z-250621T0200Z/
McLean ND-Morton ND-Oliver ND-Mercer ND-
842 PM CDT Fri Jun 20 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL MCLEAN...NORTHWESTERN MORTON...OLIVER AND MERCER
COUNTIES...
At 842 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Hazen to 10 miles northwest of
New Salem to 8 miles southwest of Almont, moving east at 50 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Mandan, Beulah, Hazen, Washburn, New Salem, Glen Ullin, Underwood,
Hebron, Center, Stanton, Zap, Riverdale, Golden Valley, Pick City,
Almont, Coleharbor, Beulah Bay Recreation Area, Hazen Bay Recreation
Area, Hannover, and Judson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 300 AM CDT for south central
North Dakota.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4672 10209 4698 10210 4698 10214 4733 10214
4733 10221 4755 10220 4757 10123 4716 10095
4716 10097 4713 10094 4709 10094 4704 10088
4701 10088 4698 10094 4672 10099
TIME...MOT...LOC 0142Z 285DEG 42KT 4735 10170 4691 10161 4667 10165
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
ANGLINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:00 PM MDT, 1 hour 4 minutes earlier. Its key messages:
- Scattered to numerous severe thunderstorms (risk level 3 out of 5) are possible late this evening into the overnight hours. The main hazards will be very large hail up to the size of tennis balls, damaging wind gusts to 80 mph, and a few tornadoes. A strong tornado is possible along the I-94 corridor from around Bismarck to Jamestown.
- There is a marginal risk (level 1 out of 5) for severe weather both Saturday and Sunday. Cooler and breezy conditions are expected Sunday.
- The active weather pattern continues, with additional chances for showers and thunderstorms next week along with temperatures trending cooler.
Area forecast discussion, Jun 20, 6:00 PM MDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 700 PM CDT Fri Jun 20 2025 .KEY MESSAGES... - Scattered to numerous severe thunderstorms (risk level 3 out of 5) are possible late this evening into the overnight hours. The main hazards will be very large hail up to the size of tennis balls, damaging wind gusts to 80 mph, and a few tornadoes. A strong tornado is possible along the I-94 corridor from around Bismarck to Jamestown. - There is a marginal risk (level 1 out of 5) for severe weather both Saturday and Sunday. Cooler and breezy conditions are expected Sunday. - The active weather pattern continues, with additional chances for showers and thunderstorms next week along with temperatures trending cooler. && .MESOSCALE... Issued at 539 PM CDT Fri Jun 20 2025 21Z surface analysis shows a low pressure near the ND/SD/MT border intersection with an eastward extending warm front and northeastward extending stationary front. The air mass to the north of the stationary front is much drier and more stable as indicated by lower to mid 50s dewpoints and a field of billow clouds with very limited vertical growth per satellite imagery. Recent observed soundings from Bismarck and New England via the ICECHIP research group show modest residual mixed layer capping with CAPE around 1500-2500 J/kg. Kinematics are very impressive though, with 0-6 km shear around 55 kts and long hodographs with strong concavity in the lowest 1-3 km. The New England hodograph would suggest a higher potential for streamwise vorticity that could locally support tornadogenesis with any discrete storm. However, severe storms ongoing in southeast Montana as of this writing are already showing signs of clustering, but remain semi-discrete. As long as storms remain at least semi- discrete, very large hail and tornadoes will be the primary hazard. But as soon as upscale growth occurs and transitions storm mode to linear, we could be looking at an intense bow echo/QLCS with +80 mph gusts and a few brief embedded tornadoes given 0-3 km shear around 30-40 kts, DCAPE around 1500 J/kg, and low level SR inflow opposing mean storm motion. Between 7 and 9 PM CDT, several CAMs suggest robust convection along and between the Highway 200 and Interstate 94 corridors in response to increasing low level warm air advection/moisture transport. Despite shear/deep layer wind vector orientation parallel to the boundary, there may be a short window for discrete storms that could also pose a very large hail and tornado threat. But confidence on storms initializing prior to the arrival of the anticipated stronger linear complex arriving in central North Dakota later this evening is low to medium at best. && .UPDATE... Issued at 659 PM CDT Fri Jun 20 2025 Forecast thinking for this evening's severe threat remains unchanged from earlier Mesoscale Discussion above. The most intense supercell has remained just across the South Dakota border thus far, and right moving Bunkers vectors would keep it just south. Storms to the north are showing signs of intensifying though. The most likely outcome is for congealing into a linear system with bowing segments as it approaches south central North Dakota mid to late evening. We are also now starting to see attempts at convective initiation along an elevated warm front southwest of Jamestown. If convection can become fully established in this part of the state, explosive growth into severe convection could occur. && .DISCUSSION... Issued at 255 PM CDT Fri Jun 20 2025 Currently, broad upper level ridge anchored just east of the Great Plains today, with ridging over eastern North Dakota and southwest flow aloft across the western Dakotas. An elevated Severe Weather risk remains for much of western and central North Dakota this afternoon and evening, with robust CAPE and wind shear. Height falls will start to spread across the western Dakotas later this afternoon and evening as a mid level S/WV lifts northeast into the region. CAMs have been fluctuating the past several hours, but it appears a more likely scenario is for convection initializing across southeast Montana/southwestern North Dakota just ahead of the wave, then moving/propagating east-northeast into western and central ND by around and after 22-23z or so, along to just north of a west to east orientated warm front. Noticed a CU field flaring up in southeast MT the past hour. The chances for initial discrete convection over south central and southeastern ND appears minimal with BUFKIT sounding analysis indicating a rather stout capping inversion. At the same time, hodographs south central and southeast along the warm front continue to depict favorable shear/helicity highly favorable for rotating storms and possible tornadoes, especially if convection remains discrete and lasts into the evening when hodographs become even more supportive of strong low level rotation. But, as mentioned, CAMs support convective initialization southwest, morphing into a wind threat if bowing lines form. Will need to monitor closely for storm mode through the evening as anything sfc based south central/southeast could become problematic. Models take storms quickly east out of our area by around 06z tonight, though another embedded wave may lead to additional thunderstorm activity west overnight and into Saturday morning. A few elevated strong to severe storms could be possible with this activity as MUCAPE is forecast to still range from 1000 to 2000 J/kg with deep layer shear remaining robust up to 60 knots. These storms may continue or re-develop into Sat afternoon across the north along an instability gradient but are favored to remain elevated in nature. Large hail would likely be the main threat with this activity but a few damaging wind gusts would also be possible. Instability on Saturday is much stronger further south, but limited forcing and capping should keep convection from developing there. Strong southwest flow aloft on Sunday with multiple embedded S/WVs moving through in flow aloft will maintain a chance for showers and thunderstorms. Despite cooler conditions and less CAPE, cannot rule out a marginal risk (via SPC) for a few strong storms with 0-6km shear ranging from 50-75 kts. Any CAPE will be decreasing from west to east though, so any robust storms would have to be within the trailing instability corridor. Upper trough over the western CONUS next week will maintain southwest flow aloft and an active weather pattern. Temperatures trend cooler Sunday and onwards, with continued chances for showers and a few thunderstorms each day. Windy conditions also for Sunday as the initial cold front moves through the general region. && .AVIATION /00Z TAFS THROUGH 00Z SUNDAY/... Issued at 659 PM CDT Fri Jun 20 2025 Scattered to numerous strong to severe thunderstorms are possible across much of western and central North Dakota this evening, especially across the southern half of the area. The most intense storms will be capable of very large hail and wind gusts as high as 60-65 kts. Categorical visibility restrictions can be expected with any storm. Another batch of thunderstorms could cross northwest North Dakota early Saturday morning, but these are less likely to be severe. MVFR/IFR ceilings are forecast to develop across much of western and north central North Dakota later tonight into Saturday morning, and patchy fog cannot be ruled out at any location. Outside of storms, winds will mostly be northerly to easterly around 10 kts. && .BIS WATCHES/WARNINGS/ADVISORIES... None. && MESOSCALE...Hollan UPDATE...Hollan DISCUSSION...NH AVIATION...Hollan
Hazardous weather outlook, Jun 20, 6:18 PM MDT, 46 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 718 PM CDT Fri Jun 20 2025 NDZ010>013-017>023-025-031>037-040>048-050-051-220030- Mountrail-Ward-McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean- Sheridan-Wells-Foster-Golden Valley-Billings-Stark-Morton- Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux- Emmons-Logan-La Moure-McIntosh-Dickey- 718 PM CDT Fri Jun 20 2025 /618 PM MDT Fri Jun 20 2025/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight Numerous severe thunderstorms are possible this evening and tonight. Very large hail up to tennis ball size, damaging winds to 80 mph, and a few tornadoes are all possible. A tornado or two could become strong along the Interstate 94 corridor from around Bismarck to Jamestown. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated severe thunderstorms are also possible on Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather to the National Weather Service at 701-223-4582. NDZ001>005-009-220030- Divide-Burke-Renville-Bottineau-Rolette-Williams- 718 PM CDT Fri Jun 20 2025 This Hazardous Weather Outlook is for portions of north central North Dakota and northwest North Dakota. .DAY ONE...Tonight Scattered severe thunderstorms are possible this evening and tonight. Large hail up to golf ball size and damaging winds to 70 mph are the main expected hazards. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated severe thunderstorms are also possible on Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather to the National Weather Service at 701-223-4582. Hollan
In the hours before
Local storm report, Jun 20, 6:07 PM MDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
707 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM Hail 7 E Fairfield 47.19N 103.08W
06/20/2025 E1.00 Inch Billings ND Public
&&
rkSpecial weather statement, Jun 20, 6:42 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Bismarck ND
742 PM CDT Fri Jun 20 2025
NDZ037-210100-
Stutsman ND-
742 PM CDT Fri Jun 20 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN STUTSMAN COUNTY
THROUGH 800 PM CDT...
At 742 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Jamestown, moving northeast at 15 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Jamestown, Ypsilanti, and Spiritwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4671 9866 4678 9890 4707 9867 4694 9843
4685 9844
TIME...MOT...LOC 0042Z 217DEG 13KT 4683 9869
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
HEINERTLocal storm report, Jun 20, 6:49 PM MDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
749 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Tstm Wnd Gst 9 SSW New England 46.43N 102.97W
06/20/2025 E60 MPH Slope ND Trained Spotter
&&
rkLocal storm report, Jun 20, 6:56 PM MDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
756 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM Hail 3 S Jamestown 46.87N 98.71W
06/20/2025 E1.00 Inch Stutsman ND Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, Jun 20, 7:01 PM MDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
801 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM Hail Jamestown 46.91N 98.71W
06/20/2025 M1.50 Inch Stutsman ND Trained Spotter
&&
rkLocal storm report, Jun 20, 7:03 PM MDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Bismarck ND
803 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM Hail 1 SE Jamestown 46.90N 98.70W
06/20/2025 M2.00 Inch Stutsman ND Public
Report from mPING: Hen Egg (2.00 in.).
&&The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 6:09 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 66 min |
| Jun 20, 6:19 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Stark | 26 min |
| Jun 20, 6:30 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Slope, Stark | 60 min |
| Jun 20, 6:42 PM MDT | Special Weather Statement | BIS | Stutsman | 18 min |
| Jun 20, 6:46 PM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 59 min |
| Jun 20, 7:03 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux, Stark | 57 min |
| Jun 20, 7:10 PM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 53 min |
| Jun 20, 7:13 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Stark | 32 min |
| Jun 20, 7:20 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 25 min |
| Jun 20, 7:25 PM MDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 40 min |
| Jun 20, 7:31 PM MDT | Tornado Warning | BIS | Stutsman | 29 min |
| Jun 20, 7:38 PM MDT | Tornado Warning | BIS | Grant, Morton | 27 min |
| Jun 20, 7:40 PM MDT | Tornado Warning | BIS | LaMoure, Stutsman | 35 min |
| Jun 20, 7:45 PM MDT | Severe Thunderstorm Warning | BIS | Morton, Oliver | 30 min |
| Jun 20, 7:48 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 27 min |
| Jun 20, 7:55 PM MDT | Tornado Warning | BIS | Burleigh, McLean, Morton, Oliver | 35 min |
| Jun 20, 7:58 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Oliver | 62 min |
| Jun 20, 8:01 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McHenry, McLean, Mercer, Oliver, Sheridan and 1 more | 44 min |
| Jun 20, 8:15 PM MDT | Tornado Warning | BIS | LaMoure, Stutsman | 30 min |
| Jun 20, 8:19 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Sioux | 56 min |
| Jun 20, 8:36 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, Stutsman | 54 min |
| Jun 20, 8:37 PM MDT | Tornado Warning | BIS | Burleigh, Sheridan | 23 min |
| Jun 20, 8:40 PM MDT | Tornado Warning | BIS | LaMoure | 35 min |
| Jun 20, 8:44 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McHenry, McLean, Mercer, Oliver, Pierce and 2 more | 61 min |
| Jun 20, 9:00 PM MDT | Tornado Warning | BIS | Burleigh, Sheridan | 30 min |
| Jun 20, 9:07 PM MDT | Tornado Warning | BIS | Kidder, Stutsman | 38 min |
| Jun 20, 9:12 PM MDT | Severe Thunderstorm Warning | BIS | Dickey, McIntosh | 33 min |
| Jun 20, 9:21 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, LaMoure, Logan, Stutsman, Wells | 54 min |
| Jun 20, 9:29 PM MDT | Tornado Warning | BIS | Stutsman | 31 min |
| Jun 20, 9:36 PM MDT | Tornado Warning | BIS | Sheridan, Wells | 24 min |
| Jun 20, 9:40 PM MDT | Severe Thunderstorm Warning | BIS | Dickey | 50 min |
| Jun 20, 9:42 PM MDT | Tornado Warning | BIS | Foster | 18 min |
| Jun 20, 9:46 PM MDT | Tornado Warning | BIS | Wells | 29 min |
| Jun 20, 9:48 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Sheridan, Wells | 57 min |
| Jun 20, 10:05 PM MDT | Areal Flood Advisory | BIS | Burleigh, McLean, Sheridan | 5 hr |
| Jun 20, 10:10 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 65 min |
| Jun 20, 10:12 PM MDT | Severe Thunderstorm Warning | BIS | LaMoure | 33 min |
| Jun 20, 10:36 PM MDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 54 min |
| Jun 20, 11:09 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 66 min |
| Jun 20, 11:25 PM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 50 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.